MathSciNet Relay Station
MathSciNet bibliographic data
MR722575 (84k:40006) 40D25 (40C05)
Sember, J. J.; Freedman, A. R. On summing sequences of $0$'s and $1$'s. Rocky Mountain J. Math. 11 (1981), no. 3, 419–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement